# SDR ASOA2012092102260

- Difficulty date: September 19, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 17,244 hours, 16,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL EMERGENCY EXIT FLOOR LIGHT HOUSING CRACKED ON FORWARD WARDROBE.  R & R VERTICAL EMERGENCY EXIT FLOOR LIGHT ASSY ON WARDROBE IAW AMM 33-51-09.  OPS CHECKED GOOD.
